# SDR R61A201712200984

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 21,198 hours, 21,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK IS CORRODED AT FRAME 14.  CUT OUT DAMAGE AND DOUBLER AND INSTALLED ON THE SEAT TRACK IAW SRM 53-10-10, REPAIR 01.
